# SDR AALA202403115046

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 40,418 hours, 16,929 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Loose
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-D DOOR DIFFICULT TO OPERATE. TIGHTEN LOOSE SCREW ON UPPER TRACK. PER 20-22-00. OK FOR SERVICE. DOOR OPERATES PROPERLY.
